A member asked:
Disclaimer

what does it mean when you have two periods a month? i just finished my first period and now im on another and between the two wasnt even a day of no bleeding.

1 doctor answer
Dr. Laura McMullen
20 years experience Pediatrics
Unless : Unless you are bleeding profusely, have a fever or are in severe pain, a trip to the emergency room is not necessarily needed. You should give your ob/gyne doctor a call as soon as possible for an evaluation. If you are pre-menopausal, there are many causes for vaginal bleeding not related to your period such as: - iud or Depo Provera (medroxyprogesterone) use - stopping or starting birth control pills containing estrogen - stress - hormone problems such as with the thyroid - injury/trauma of the vagina from intercourse or a sexually transmitted disease - uterine fibroids or polyps - cervical injury, infection or rarely, cancer - pregnancy (implantation bleeding) if you are concerned about your bleeding, give your doctor a call.
Answered on Jul 25, 2017
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 16-year-old female asked:
Dr. Philip Miller
46 years experience Family Medicine
Breakthrough: bleeding- very common when using oral contraceptives. If bleeding continues to be heavy, consult your GYN this week.
A 34-year-old female asked:
Dr. Richard Ruth
21 years experience Internal Medicine
Spotting: You need a prg test., 3-5 days after you regular period. Light pink/ brown spotting could be a sign of implantation.
4
4 thanks
A member asked:
Dr. Laura McMullen
20 years experience Pediatrics
You : You can always safely start your active pills a few days early in order to end your period sooner. You never want to start your active pills late, th ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Shameela Collier
Specializes in Family Medicine
Visit Doctor: Abnormal bleeding is a known side effect of your contraceptive, however it is always reason for concern. I suggest you consult your doctor soonest.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month